MathSciNet Relay Station
MathSciNet bibliographic data
MR2008079 (2004j:11043) 11F30 (11F11)
Knopp, Marvin; Mason, Geoffrey On vector-valued modular forms and their Fourier coefficients. Acta Arith. 110 (2003), no. 2, 117–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement